# SDR UIEA2018111422583

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,566 hours, 16,407 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Lamp
- Part number: 1691
- Condition: Inoperative
- Location: Indicator Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL SERVICE LIGHT INOP.( RELAMPED FUEL PANEL SERVICING LIGHT IAW AMM 33-31-00. )
